# SDR USAA011219

- Difficulty date: September 6, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 3 INCHES, STATION 1291 RBL 26.  PREVIOUSLY INSTALLED FLUSH PLUG REPAIR PER SRM 53-00-01 DETAIL 3 PAGE 231-232.  (M)
